If you need an accessible version of this item please contact JSTOR User Support

Pure Three-Valued Łukasiewiczian Implication

Storrs McCall and R. K. Meyer
The Journal of Symbolic Logic
Vol. 31, No. 3 (Sep., 1966), pp. 399-405
DOI: 10.2307/2270455
Stable URL: http://www.jstor.org/stable/2270455
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Pure Three-Valued Łukasiewiczian Implication
Preview not available

Page Thumbnails

  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405